Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/family-pregnancy/f/pregnancy/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Ugh! I feel gross! What meds are you guys taking and what symptoms do you have?
    avatar
    Koolie1978 posted:
    Hi Ladies,

    I took clomid May 3rd thru May 7th, then ovidrel on May 18th then finally an IUI on May 20th. I feel gross! I feel so bloated in my belly. I felt this before the IUI so I'm pretty sure it has nothing to do with the potential pregnancy. Sometimes I'm nauseas and crampy. This sucks! I hate not feeling like myself and I'm being cranky with DH because this sucks for me all around and all he had to do was whiz into a cup.

    Again, I'm pretty sure these aren't due to early pregnancy. The bloating started with clomid and has just gotten worse. The nausea started with the trigger shot and just stuck around. Also have headaches. I have 10 days left in my 2ww and not only am I stressing about AF showing up, I'm actually more concerned because if this doesn't work, I'm just going to have to take these crappy meds all over again. Anyone else feel like complaining?
     
    avatar
    FrenchBulldogMom responded:
    I had an IUI last month with BFN. I took Femara 2.5 mg and Ovidrel. This month, I'm taking 5 mg for 5 days, which is making me as puffy as the Pilsbury Dough Boy... I did feel my follicles growing yesterday. (LOL!) Actually it was like mini cramps, but I like to think that it's them growing.

    My doctor chose Femara instead of Clomid because there are fewer side effects. Even on a stronger dose, I haven't had any hot flashes- and it's generic now!!!

    After the IUI last month I was sooo tired and nauseated, which was probably due to the higher levels of progesterone. Since I've been taking my meds this month starting on Sunday, I've been so tired, I can hardly get out of bed and get to work. I'm going to do this IUI and possibly one more, but after that I'm done. I'll move on to IVF because of the higher success rates.
    Age: 35, DH age:35 TTC 1 1/2 years, HSG/Ultrasound Nov '10 showed uterine polyps, surgery Feb '11 polyp removal/D


    Spotlight: Member Stories

    Hi, I'm Kit. My husband and I have been married since 5/07 and have been TTC since 3/08. I've had all the initial testing done including CD3 a...More

    Helpful Tips

    Emoticons
    Tips provided by Heather and Allison! Thanks ladies (Hope I don't screw this up!) Type in (without spaces) -- : cool : for : angry : ... More
    Was this Helpful?
    23 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.